# SDR DALA2017061304716

- Difficulty date: June 3, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 66,693 hours, 21,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WON'T ARM.  FWD SIDE OF GIRT BAR SLIDER DISCONNECTED. ATTACHED THE GIRT BAR. SLIDE ARMS NORMAL IAW AMM 52-11.
